# SDR COEA0802903

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK, & ENG SHUTDOWN:  FLT 8813 CPR TO JAC:  ON CLIMBOUT FROM CPR AT APPROXIMATELY 500 FT AGL.  THE CREW NOTICED FLUCTUATING OIL PRESSURE ON THE NR 1 ENG FOLLOWED BY AN AUDIO MASTER WARNING AND LOW OIL PRESSURE LIGHT.  A PRECAUTIONARY ENG SHUTDOWN OF NR 1 ENG WAS PERFORMED.  THE RETURN TO CPR WAS MADE WITHOUT INCIDENT.  INSPECTION OF THE NR 1 ENG FOUND THE ENG OIL CAP PARTIALLY OFF.  AN ENG LOW OIL PRESSURE INSPECTION WAS PERFORMED.  INSPECTION OF THE OIL CAP FOUND NO DEFECTS.  SERVICED ENG OIL SYSTEM & REINSTALLED OIL CAP.  (S)
